Article citationsMore>>

G. G. Cheng and J. Zhang, “Remark on Global Existence for the Superetitical Nonlinear Shrodinger Equation with a Harmonic Potential,” Journal of Mathematical Analysis and Applications, Vol. 320, No. 2, 2006, pp. 591-598. doi:10.1016/j.jmaa.2005.07.008

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.